# SDR TRBA201124301

- Difficulty date: August 31, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 33,976 hours, 32,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR UNABLE TO LOCK.  DOOR HANDLE DON’T MOVE.  REMOVED LOOSE OBJECT (INSULATION) OFF THE MECHANISM , DVI OF PAX /CREW DOOR IAW EX- 10000 WORKCARD.  FOUND DOOR OPENING CLOSING PROPERLY.
